143 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author한정순-
dc.date.accessioned2020-09-29T00:18:04Z-
dc.date.available2020-09-29T00:18:04Z-
dc.date.issued2004-12-
dc.identifier.citation이학기술연구지, v.7, Page.107-110en_US
dc.identifier.issn2005-9051-
dc.identifier.urihttps://www.earticle.net/Article/A106199-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/154244-
dc.description.abstractIn this paper we define and study the groups K^(a/g)_x Y and K^(top)_x Yen_US
dc.language.isoen_USen_US
dc.publisher한양대학교 이학기술연구소en_US
dc.titleTopological K-theory에 대하여en_US
dc.title.alternativeTopological K-theoryen_US
dc.typeArticleen_US
dc.relation.journal이학기술연구지-
dc.contributor.googleauthor한정순-
dc.contributor.googleauthor안가경-
dc.relation.code2012101941-
dc.sector.campusE-
dc.sector.daehakCOLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E]-
dc.sector.departmentDEPARTMENT OF APPLIED MATHEMATICS-
dc.identifier.pidhan-
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE